# SDR YENA2024071100947

- Difficulty date: July 8, 2024
- Submitted: July 11, 2024
- Operation: Air carrier
- Aircraft: N4080J
- Make and model: Airbus A321-271N
- Aircraft serial: 11861
- Aircraft time: 685 hours, 107 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Pressure Switch
- Part number: FRH100013A
- Part serial: Q02230843
- Condition: Faulted
- Location: Apu Fuel Sys
- Part time: 685 hours, 107 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT#2289, AMS-JFK. (ETOPS) 'PRIOR TO DEPARTURE CREW REPORTED APU LO FUEL PRESS MESSAGE  ON APU PAGE ( APU FUEL PUMP ); REF TSM 28-22-00-810-801-A. REMOVED AND REPLACED APU FUEL PUMP IAW AMM 28-22-51-000-001-A. FIN 4QC. OPS CHECK OKAY. MX-4 UPDATED AND PLACARD REMOVED. NO LEAKS NOTED.'
